# SDR NWAA073333131

- Difficulty date: September 30, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 17,304 hours, 8,676 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DAMAGE TO NR 3 RT WING LEADING EDGE SLAT AND FUEL ACCESS PANEL.  REPAIRED PER EA 31-210463.
